This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Clozapine-Related Speech Disturbance

Article Abstract

Letter to the Editor

Sir: Dr. Bak and colleagues (September 1995 issue) reported
a case series of clozapine-dose-related myoclonus and
noted that at least several were intensified by psychological
stress. As this particular side effect is receiving greater attention,
yet its incidence is still vague, I report here the doserelated
occurrence of orolaryngeal myoclonus in a patient
treated with clozapine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 58

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders